# SDR 2006UALA02074

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,494 hours, 4,488 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT LT SIDE FWD GALLEY.  REPAIRED CONNECTOR, OP CHKS OK  FOR SERVICE.
